Texas, 2015Flash Flooding and Damaging Wind in Texas, June 13 to 14, 2015
June 13 to 14, 2015 · NWS EWX · 15 events in 8 counties and zones
An upper level trough moved across Texas and combined with a very moist boundary layer to cause thunderstorms over South Central Texas. Some of these storms produced heavy rain that led to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level trough moved across Texas and combined with a very moist boundary layer to cause thunderstorms over South Central Texas. Some of these storms produced heavy rain that led to flash flooding. In Guadalupe County 6.81 inches of rain was reported and in Bexar County there was as much as 4.16 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 13, 2:08 PM CST, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 13, 2:08 PM CST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 PM CDT SAT JUN 13 2015
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ISOLATED SHOWERS AND
STORMS EAST OF I-35 WILL DIMINISH TOWARDS SUNSET. RE-DEVELOPMENT
OF STREAMER SHOWERS ACROSS THE EAST ARE FORECAST BY SEVERAL MODELS
OVERNIGHT. ACROSS WEST TEXAS...CONVECTION IS ONCE AGAIN DEVELOPING
THIS AFTERNOON. MID LEVEL FLOW IS WEAKER TODAY THAN YESTERDAY...
HOWEVER DESPITE THIS A ROBUST 35-45KT 850MB LLJ IS FORECAST TO
DEVELOP ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE THIS
EVENING AND OVERNIGHT...WHICH MAY SUPPORT STORMS MAINTAINING
STRENGTH INTO THE FAR WESTERN CWA LATE EVENING AND OVERNIGHT. A
FEW HI RESOLUTION MODELS AS WELL AS NAM12 AND GFS INDICATE THIS
OCCURRING. A FEW STRONGER STORMS MAY BE POSSIBLE WITH SMALL HAIL
AND STRONG WIND GUSTS WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE
TONIGHT...BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL WEST
OF THIS LINE...SHOULD THE COMPLEX MAINTAIN ITSELF INTO THE FAR
WESTERN CWA.
SUNDAY SHOULD BE A REPEAT OF TODAY...WITH PERHAPS SLIGHTLY MORE
COVERAGE ALONG THE I-35 CORRIDOR AND ESPECIALLY EAST. A FEW
SHOWERS AND STORMS COULD CONTAIN HEAVY DOWNPOURS.
&&
.LONG TERM (MONDAY THROUGH SATURDAY)...THE FORECAST MONDAY NIGHT
THROUGH WEDNESDAY WILL BE HIGHLY DEPENDENT ON A POTENTIAL
TROPICAL SYSTEM. WE CONTINUE TO MONITOR A BROAD AREA OF LOW
PRESSURE NEAR BELIZE AND THE YUCATAN. THIS SYSTEM WILL BE STEERED
NORTHWEST SUNDAY AND MONDAY INTO THE GULF OF MEXICO...AROUND THE
SOUTHWEST PERIPHERY OF A RIDGE ACROSS THE SOUTHEAST U.S. AND BROAD
TROUGH ACROSS TEXAS. ENVIRONMENTAL CONDITIONS ARE EXPECTED TO
SUPPORT SOME DEVELOPMENT OF THIS SYSTEM OVER THE GULF OF
MEXICO AS UPPER LEVEL WIND SHEAR RELAXES...AND AS OF SATURDAY
AFTERNOON THE NATIONAL HURRICANE CENTER IS CURRENTLY GIVING THE
SYSTEM A 50 PERCENT CHANCE OF DEVELOPMENT INTO A TROPICAL CYCLONE.
GLOBAL MODELS ARE GENERALLY CONVERGED ON A LANDFALL SOMEWHERE
ALONG THE MID OR UPPER TEXAS COAST TUESDAY MORNING. HOW ORGANIZED
THE SYSTEM BECOMES AND THE EXACT TRACK INTO AND THROUGH TEXAS WILL
DICTATE POPS AND QPF AMOUNTS ACROSS SOUTH-CENTRAL TEXAS. A MORE
ORGANIZED SYSTEM INTO THE UPPER TEXAS COAST WILL LEAVE THE EWX CWA
ON THE DRY SUBSIDENT SIDE. A WEAKER SYSTEM INTO THE MID TEXAS
COAST WILL POTENTIALLY BRING HEAVY RAINFALL TO PORTIONS OF THE
AREA TUESDAY AND WEDNESDAY. USING A BLENDED APPROACH FOR NOW OF
ECMWF/GFS AS WELL AS WPC/NHC COORDINATION WE HAVE SHOWN A GRADIENT
OF LIKELY POPS ACROSS THE NORTHEAST AND EASTERN CWA TUESDAY AND
WEDNESDAY TO SLIGHT CHANCE ALONG THE RIO GRANDE...WITH LOCALLY
HEAVY RAINFALL MENTIONED CENTRAL AND ESPECIALLY EASTERN ZONES.
AS THE FORECAST AND TRENDS ON THE POTENTIAL DEVELOPMENT OF THIS
SYSTEM BECOME CLEARER SUNDAY AND MONDAY POPS AND QPF AND RESULTING
IMPACTS WILL LIKELY BE REFINED ACROSS THE EWX CWA...SO STAY
CLOSELY TUNED.
BEYOND WEDNESDAY...MODELS INDICATE A BROAD MID AND UPPER LEVEL
WEAKNESS REMAINING OVER THE AREA THURSDAY AND FRIDAY. DIURNALLY
DRIVEN ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE
BOTH DAYS. DRYING AND POTENTIAL FOR WEAK RIDGING TO BUILD OVER THE
AREA TAKES PLACE NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 74 90 73 89 72 / 20 40 10 40 20
AUSTIN BERGSTROM INTL AIRPORT 73 90 72 89 71 / 20 40 10 40 20
NEW BRAUNFELS MUNI AIRPORT 74 91 73 90 72 / 20 40 10 40 20
BURNET MUNI AIRPORT 73 89 72 88 71 / 20 30 10 30 20
DEL RIO INTL AIRPORT 76 93 75 93 75 / 40 10 30 10 10
GEORGETOWN MUNI AIRPORT 73 89 73 88 71 / 20 40 10 40 20
HONDO MUNI AIRPORT 75 90 74 91 73 / 20 20 10 20 10
SAN MARCOS MUNI AIRPORT 73 89 72 89 72 / 20 40 10 40 20
LA GRANGE - FAYETTE REGIONAL 73 89 73 88 73 / 30 50 30 50 50
SAN ANTONIO INTL AIRPORT 75 90 74 90 74 / 20 30 10 30 20
STINSON MUNI AIRPORT 76 91 75 91 74 / 20 30 10 30 20
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
MESOSCALE/AVIATION...LH
SYNOPTIC/GRIDS...RUNYEN
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 13, 1:07 PM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 PM CDT SAT JUN 13 2015
TXZ171>173-183>194-202>209-217>225-228-141915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
207 PM CDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TONIGHT
ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE...OR ALONG AND
WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE. SOME STORMS COULD
CONTAIN LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. IN
ADDITION...SOME STORMS COULD BECOME STRONG CONTAINING SMALL HAIL
AND WIND GUSTS TO 50 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
GULF MOISTURE WILL INCREASE SIGNIFICANTLY ON MONDAY INTO TUESDAY
AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO
MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM
HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING
LANDFALL ALONG THE MID OR UPPER TEXAS COAST LATE MONDAY OR TUESDAY
MORNING. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING
FLASH FLOODING WILL BE POSSIBLE LATE MONDAY NIGHT THROUGH
WEDNESDAY...WITH THE GREATEST THREAT ALONG AND NORTHEAST OF
HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. STAY
TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS
ON THIS SYSTEM BECOME MORE CLEAR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 13, 2:59 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT SAT JUN 13 2015
TXZ223-132200-
GONZALES TX-
359 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GONZALES COUNTY
UNTIL 500 PM CDT...
AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOCHHEIM...OR 8 MILES WEST OF SHINER...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...HAMON...GLAZE CITY...LITTLE NEW YORK...DREYER...DILWORTH
AND NICKLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2938 9725 2930 9738 2954 9755 2963 9719
TIME...MOT...LOC 2059Z 175DEG 14KT 2940 9730
MSL
Special weather statement, Jun 13, 3:50 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT SAT JUN 13 2015
TXZ207-132245-
GUADALUPE TX-
450 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY UNTIL
545 PM CDT...
AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF KINGSBURY...OR 10 MILES EAST OF SEGUIN...MOVING NORTH
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...STAPLES...MCQUEENEY...KINGSBURY...GERONIMO...ZIPP AND NOLTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2939 9784 2939 9801 2961 9811 2979 9784
2963 9769
TIME...MOT...LOC 2150Z 185DEG 23KT 2952 9780
MSLSpecial weather statement, Jun 13, 3:55 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT SAT JUN 13 2015
TXZ223-132300-
GONZALES TX-
455 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GONZALES COUNTY
UNTIL 600 PM CDT...
AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NIXON...OR 15 MILES EAST OF STOCKDALE...MOVING NORTH AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NIXON...BEBE AND LEESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2920 9767 2932 9781 2941 9782 2949 9776
2948 9761
TIME...MOT...LOC 2155Z 184DEG 23KT 2930 9772
MSLSpecial weather statement, Jun 13, 4:26 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 PM CDT SAT JUN 13 2015
TXZ221-132330-
WILSON TX-
526 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILSON COUNTY UNTIL 630 PM CDT...
AT 524 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PANDORA AND STOCKDALE...MOVING NORTH AT 25 MPH. OTHER STORMS
WERE DEVELOPING ACROSS MOST OF CENTRAL AND NORTHERN WILSON COUNTY.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...LA VERNIA...PANDORA...SUTHERLAND
SPRINGS...FAIRVIEW AND CANADA VERDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2905 9834 2916 9834 2937 9813 2936 9811
2937 9811 2937 9787 2925 9777 2892 9821
TIME...MOT...LOC 2224Z 174DEG 13KT 2923 9789
MSLThunderstorm Wind, Wilson
- When
- June 13, 5:50 PM CST
- Where
- Wilson County, 5.7 mi SSW of Sutherland Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.200, -98.120
A thunderstorm produced wind gusts estimated at 50 kts that damaged a large outbuilding.
Flash Flood, Val Verde
- When
- June 13, 11:50 PM CST to June 14, 2:45 AM CST
- Where
- Val Verde County, 1.2 mi SSW of (Drt)del Rio Intl Ar to 1.51 mi SSW of (Drt)del Rio Intl Ar
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.354, -100.928
Thunderstorms produced heavy rain that caused flash flooding closing Industrial Blvd. at Cienegas Rd. in Del Rio.
Flash Flood, Comal
- When
- June 14, 4:45 AM CST to 8:15 AM CST
- Where
- Comal County, 1.38 mi S of Sattler to 1.52 mi S of Sattler
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.810, -98.170
Thunderstorms produced heavy rain that caused flash flooding closing River Road near Sattler.
Flash Flood, Guadalupe
- When
- June 14, 6:03 AM CST to 9:15 AM CST
- Where
- Guadalupe County, 2.82 mi ENE of Seguin Guadalupe Arp to 3.49 mi ENE of Seguin Guadalupe Arp
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 29.613, -97.936
Thunderstorms produced heavy rain that caused flash flooding closing FM20 at Geronimo Creek between Geronimo and Seguin.
Flash Flood, Hays
- When
- June 14, 6:46 AM CST to 8:15 AM CST
- Where
- Hays County, 1.38 mi ESE of Fitzhugh to 1.32 mi SE of Fitzhugh
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 30.240, -98.010
Thunderstorms produced heavy rain that caused flash flooding sending Barton Creek over Fitzhugh Rd. (FM101) with water up to the guardrails.
Flash Flood, De Witt
- When
- June 14, 7:15 AM CST to 9:15 AM CST
- Where
- De Witt County, 4.22 mi SE of Arneckeville to 4.27 mi E of Lower Meyersville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 28.930, -97.230
Thunderstorms produced heavy rain that caused flash flooding of a low water crossing on Mission Valley Rd. near FM236.
Flash Flood, Guadalupe
- When
- June 14, 8:10 AM CST to 9:15 AM CST
- Where
- Guadalupe County, 1.61 mi SE of Geronimo to 2.31 mi SE of Geronimo
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 29.657, -97.948
Thunderstorms produced heavy rain that caused flash flooding sending Geronimo Creek over Glenewinkel, Timmermann, and Laubach Rds. between Geronimo and Seguin.
Flash Flood, Guadalupe
- When
- June 14, 9:30 AM CST to 12:15 PM CST
- Where
- Guadalupe County, 2.77 mi ESE of Seguin to 2.36 mi NNW of Behring Store
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.550, -97.930
Thunderstorms produced heavy rain that caused flash flooding closing a number of roads around Seguin including Kimbrough Rd. at FM466, FM2438 at AltHwy90 and I-10, and other sections of FM477 and FM466.
Flash Flood, Bexar
- When
- June 14, 11:24 AM CST to 1:30 PM CST
- Where
- Bexar County, 2.16 mi NNE of Fratt to 2.49 mi N of Fratt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.550, -98.560
Thunderstorms produced heavy rain that caused flash flooding along Olmos Creek in northwest San Antonio. Orsinger Ln. at Sleepy Hollow St. and at Vance Jackson Rd. were initially closed at 12:24 local time. At 14:11 local time there was a foot of water over Sleepy Hollow St. at Sunburst St. and at 14:30 local time nine inches of water was flowing over the road in the 11900 block of Orsinger Ln.
Flash Flood, Bexar
- When
- June 14, 11:24 AM CST to 1:45 PM CST
- Where
- Bexar County, 2.2 mi SSE of Grey Forest to 1.83 mi SSE of Grey Forest
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.551, -98.655
Thunderstorms produced heavy rain that caused flash flooding of French Creek closing S. Hausman Rd. between Lake Run and Braefield in northwest San Antonio.
Flash Flood, Gonzales
- When
- June 14, 11:45 AM CST to 12:15 PM CST
- Where
- Gonzales County, 1.51 mi NNE of Smiley to 1.69 mi NNE of Smiley
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.290, -97.620
Thunderstorms produced heavy rain that caused flash flooding closing FM108 at Sandies Creek northeast of Smiley.
Flash Flood, Bexar
- When
- June 14, 12:08 PM CST to 1:45 PM CST
- Where
- Bexar County, 1.16 mi S of San Antonio to 1.1 mi SSE of San Antonio
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.403, -98.487
Thunderstorms produced heavy rain that caused flash flooding requiring several water rescues around San Antonio including one at S. St. Mary's St. and Jacobs St. near the San Antonio River.
Flash Flood, Bexar
- When
- June 14, 12:20 PM CST to 1:45 PM CST
- Where
- Bexar County, 4.28 mi WNW of Leon Vly to 4.25 mi NW of Leon Vly
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.497, -98.694
Thunderstorms produced heavy rain that caused flash flooding around Helotes and Culebra Creeks. Numerous roads were closed between Loop1604 and I-410 including the intersection of Les Harrison Dr. and Hidden Field. in west San Antonio.
Flash Flood, Bexar
- When
- June 14, 2:14 PM CST to 2:45 PM CST
- Where
- Bexar County, 2.07 mi N of Brooks Afb to 0.86 mi N of Brooks Afb
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 29.360, -98.430
Thunderstorms produced heavy rain that caused flash flooding closing Kate Schenck Ave. at Bedford Dr. and Old Corpus Christi Rd. at Henderson Ct. near Brooks City Base in southeast San Antonio.
Flash Flood, Bexar
- When
- June 14, 2:56 PM CST to 4:00 PM CST
- Where
- Bexar County, 2.77 mi ESE of Wetmore to 2.59 mi ESE of Wetmore
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 29.555, -98.377
Thunderstorms produced heavy that caused flash flooding sending five inches of water over Old O'Connor Rd. at Lookout Rd. in northeast San Antonio.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Arkansas, June 13, 20151 death · 1 event
- Flood in Indiana, June 13, 20151 death · $500 · 1 event
- Flash Flooding and Damaging Wind in Illinois, June 13, 2015$100,000 · 50 kt wind · 6 events
- Flash Flood and Damaging Winds in Mississippi, June 13, 2015$85,000 · 55 kt wind · 6 events
- Damaging Winds in Michigan, June 13, 2015$60,000 · 52 kt wind · 3 events
- Tornado and Damaging Wind in Missouri, June 13, 2015EF1 · 2 events
- Tornado in North Carolina, June 13, 2015$5,000 · EF1 · 1 event
- Hail and Damaging Winds in Texas, June 13, 2015$25,000 · 1 in hail · 5 events
- Flash Flood in Utah, June 13, 2015$30,000 · 1 event
- Flash Flood and Hail in Colorado, June 13, 2015$25,000 · 1 in hail · 3 events
- Flood and Damaging Winds in Ohio, June 13 to 14, 2015$22,000 · 55 kt wind · 3 events
- Flash Flooding and Hail in Texas, June 13, 2015$14,000 · 1.75 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585185, 585188, 585189, 585190, 585191, 585192, 585193, 585194, 585195, 585200, 585196, 585197, 585202, 585198, 585199.